RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 2(368), Pages 165–166 (Mi umn1706)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a mixed problem for the Barenblatt–Zheltov–Kochina equation in a domain cylindrical with respect to the space variables

F. B. Guseinov, B. A.-G. Iskenderov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

DOI: https://doi.org/10.4213/rm1706

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:2, 351–352

Bibliographic databases:

MSC: 35Q35
Presented: А. Г. Костюченко
Accepted: 01.12.2005

Citation: F. B. Guseinov, B. A. Iskenderov, “On a mixed problem for the Barenblatt–Zheltov–Kochina equation in a domain cylindrical with respect to the space variables”, Uspekhi Mat. Nauk, 61:2(368) (2006), 165–166; Russian Math. Surveys, 61:2 (2006), 351–352

Citation in format AMSBIB
\Bibitem{GusIsk06}
\by F.~B.~Guseinov, B.~A.~Iskenderov
\paper On a mixed problem for the Barenblatt--Zheltov--Kochina equation in a~domain cylindrical with respect to the space variables
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 2(368)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn1706}
\crossref{https://doi.org/10.4213/rm1706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261550}
\zmath{https://zbmath.org/?q=an:1133.35390}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..351G}
\elib{http://elibrary.ru/item.asp?id=25787287}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 2
\pages 351--352
\crossref{https://doi.org/10.1070/RM2006v061n02ABEH004327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240101600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748304094}


Linking options:
  • http://mi.mathnet.ru/eng/umn1706
  • https://doi.org/10.4213/rm1706
  • http://mi.mathnet.ru/eng/umn/v61/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:133
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019